Alert archive / Kentucky / Tornado Warnings in 2020

Tornado Warning 3, NWS Paducah, KY

January 11, 2020Calloway County, Trigg County, Kentucky

NWS Paducah, KY issued this tornado warning at Jan 11, 2020, 6:49 AM CST for Calloway County, Trigg County, Kentucky. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 6:49 AM CST (12:49 UTC)
Expired
Jan 11, 2020, 7:08 AM CST
In force
19 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Calloway County, KY, Trigg County, KY

The radar

The Ft Campbell radar (KHPX), 69 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 6:50 AM CSTTORNADO6 Se Aurora, KYTHE TORNADO TOUCHED DOWN IN THE REDD HOLLOW AREA WEST OF THE TRACE IN LBL. DAMAGE CONTINUED TO JUST SOUTH OF THE WRANGLERS CAMPGROUND. THE TORNADO COULD HAVE CROSSED INTO LAKE BARKLEY AND DONALDSON CREEK, BUT NO EVIDENCE WAS FOUND FURTHER EAST. PEAK WINDS WERE
Jan 11, 6:56 AM CSTTSTM WND DMGCanton, KYTREES DOWN AND ROOF DAMAGE BETWEEN CANTON AND CADIZ. TIME ESTIMATED.
Jan 11, 7:00 AM CSTTORNADO3 Nne Canton, KYTHE TORNADO TOUCHED DOWN JUST EAST OF BLUE SPRING AND TRACKED EASTWARD JUST NORTH OF BLUE SPRING ROAD. IT CONTINUED EAST NORTHEAST TO JUST SOUTHWEST OF CADIZ. THE PATH LENGTH WAS 4.4 MILES, WITH PEAK WINDS OF 85 MPH, AND MAXIMUM WIDTH OF 50 YARDS. SEVERAL TREE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 633 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
633 m²/s²
0-3 km storm-relative helicity
864 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WFUS53 KPAH 111249
TORPAH
KYC035-221-111330-
/O.NEW.KPAH.TO.W.0003.200111T1249Z-200111T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
649 AM CST Sat Jan 11 2020

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northeastern Calloway County in western Kentucky...
  Southwestern Trigg County in western Kentucky...

* Until 730 AM CST.
    
* At 649 AM CST, a severe thunderstorm capable of producing a tornado
  was located 7 miles south of Land Between The Lakes Area, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Land Between The Lakes Area around 655 AM CST.
  Canton around 700 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3675 8815 3675 8811 3678 8812 3689 8799
      3676 8786 3668 8805 3668 8807 3667 8807
TIME...MOT...LOC 1249Z 224DEG 38KT 3672 8809 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

08
2 follow-up statements
666 
WWUS53 KPAH 111256
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
656 AM CST Sat Jan 11 2020

KYC035-221-111330-
/O.CON.KPAH.TO.W.0003.000000T0000Z-200111T1330Z/
Calloway KY-Trigg KY-
656 AM CST Sat Jan 11 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR
NORTHEASTERN CALLOWAY AND SOUTHWESTERN TRIGG COUNTIES...
    
At 656 AM CST, a severe thunderstorm capable of producing a tornado
was located near Canton, or near Land Between The Lakes Area, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Canton around 700 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3675 8815 3675 8811 3678 8812 3689 8799
      3676 8786 3668 8805 3668 8807 3667 8807
TIME...MOT...LOC 1256Z 226DEG 37KT 3675 8801 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

08
088 
WWUS53 KPAH 111308
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
708 AM CST Sat Jan 11 2020

KYC035-221-111318-
/O.CAN.KPAH.TO.W.0003.000000T0000Z-200111T1330Z/
Calloway KY-Trigg KY-
708 AM CST Sat Jan 11 2020

...THE TORNADO WARNING FOR NORTHEASTERN CALLOWAY AND SOUTHWESTERN
TRIGG COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CST for western
Kentucky.

REMEMBER, a TORNADO WARNING still remains in effect for central and 
eastern portions of Trigg County Kentucky.

LAT...LON 3675 8815 3675 8811 3678 8812 3689 8799
      3676 8786 3668 8805 3668 8807 3667 8807
TIME...MOT...LOC 1305Z 224DEG 38KT 3684 8790 

$$

08

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 11, 5:59 AM CST, 50 minutes earlier.

Area forecast discussion, Jan 11, 5:59 AM CST, 50 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
559 AM CST Sat Jan 11 2020

.UPDATE...
Issued at 559 AM CST Sat Jan 11 2020

Updated aviation discussion for 12Z TAFs.

&&

.SHORT TERM...(Today through Monday night)
Issued at 215 AM CST Sat Jan 11 2020

The line of thunderstorms is encountering more stable air as it
shifts eastward across the region. As a result, SPC has shifted
the axis of slight risk for severe to the south and east, mainly
along/south of the Tn border. Nevertheless, the wind shear is
very strong, and small segments of the line may still present a
marginal risk for severe wind gusts.

With an additional 1 to 2 inches of rainfall expected with the
line's main pass, the Flash Flood Watch remains in effect. The
rain will be falling on well saturated grounds, although this
impact too becomes less the farther east the line progresses. As
a result, and after collaboration with LMK and OHX, our far
southeastern 3 counties, excluded from the FFA, will remain so.

Gradient winds gusting to 45 mph along/ahead of the line of
storms should translate eastward with time today. After fropa, the
winds shift to the northwest and begin a diminishing trend. As a
result, we anticipate an early cancellation of the Advisory,
particularly in the west. However, with the surface Low deepening
upon its lift northeastward across the FA late this PM, we think a
continuation of the Advisory thru those hours is warranted for
now. And there is some concern that deepening may produce a little
higher gust potential, mainly in the east.

There is a minimal chance for change-over pcpn, before ending, in
portions of our farthest northwest counties. However, the mean
moisture really drops off as this occurs, so little to no impact
is anticipated. This has been a pretty consistent signal the past
several nights.

.LONG TERM...(Tuesday through Friday)
Issued at 215 AM CST Sat Jan 11 2020

The primary forecast concern in the long term is the potential for
precipitation in three separate episodes. The first occurs over
mainly southern and eastern sections of the area Monday night into
Tuesday. The second arrives with a chance of thunder late Tuesday
night and Wednesday. The final chance arrives late Thursday night and
Friday, possibly in the form of a wintry mix. Forecast confidence is
about average with some improvement in agreement between model
solutions, but some differences that still need to be ironed out.

The upper flow pattern through much of the week will be dominated by
west southwesterly flow, with a brief period of west northwest flow
possible Wednesday night into Thursday night. Ripples of energy
traversing the active southwest flow pattern will provide periodic
chances for precipitation through the week. The first chance arrives
Monday night into Tuesday as an area of low pressure moves from the
Northern Plains into the Upper Midwest and Great Lakes region. A
split flow pattern will be in place during this period, and the best
moisture will remain confined to the southern stream, which should
keep the best chance of precipitation over the southeastern U.S. The
initialized NBM forecast precipitation probabilities appeared to be
overdone. However, it is possible that some light rain showers may
make it as far north as our forecast area late Monday night and
Tuesday, especially into western Kentucky. Thus, our forecast
reflects a rather sharp gradient from lower chances across our
northwestern counties to higher chances in western Kentucky.

By Tuesday night and Wednesday, the southern stream lifts northward
and appears to phase with the northern stream, thus bringing better
moisture influx and higher rain chances to the entire forecast area.
An area of low pressure is forecast to develop over the central
Plains Tuesday night, then stream northeast towards the Great Lakes
by Wednesday evening. Increasing moisture and forcing for vertical
ascent ahead of the front will result in a good chance of showers by
late Tuesday night and especially on Wednesday as the front moves
through. Both the GFS and ECMWF suggest a fair amount of instability
will be present late Tuesday night and Wednesday, and some of that
may even be surface based on Wednesday. With moderate deep layer
shear also forecast, will need to keep an eye on at least some
potential for severe thunderstorms during the day Wednesday, but
it's too soon to say anything with any amount of confidence at this
time.

Even though the initialized NBM forecast keeps precipitation chances
non stop through the entire week, deterministic GFS/ECMWF/CMC model
runs all suggest a dry period from Wednesday night through much of
Thursday night as high pressure builds in and the upper flow pattern
temporarily becomes west northwesterly. Our forecast adjustments
reflect the preferred dry forecast during this time frame.

By late Thursday night and Friday, another low pressure system is
forecast to develop over the central Plains in response to upper
level energy entering the Rockies. This low is forecast to move
northeast towards the Great Lakes region by Saturday. The approach
and passage of the low and its attendant frontal system will result
in the potential for precipitation as early as Thursday night and
continuing into the first half of the weekend. Thermal profiles are
cold enough to support the potential for mixed precipitation late
Thursday night into Friday morning, then again late Friday night
into Saturday morning depending on how quickly the front makes
passage. Will need to keep an eye on this time period, especially
early Friday morning, for a possible light accumulation of wintry
precipitation.

&&

.AVIATION...
Issued at 559 AM CST Sat Jan 11 2020

Low pressure and its associated frontal system will continue to
encourage waves of showers and thunderstorms across the region
through at least early afternoon. MVFR ceilings will prevail, but
temporary restrictions to IFR are expected. A trend towards more
scattered showers is expected by afternoon, followed by a return
to dry conditions by evening. MVFR ceilings should last through
the night. South winds ahead of the front will continue to shift
to the west and northwest with frontal passage. The strongest
winds are expected across western Kentucky and southwest Indiana
this morning, with gusts in excess of 30 knots. Winds should
gradually diminish from west to east tonight.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch until 3 PM CST this afternoon for ILZ075>078-
     080>094.

     Wind Advisory until 9 PM CST this evening for ILZ075>078-080>094.

MO...Flash Flood Watch until 3 PM CST this afternoon for MOZ076-086-
     087-100-107>112-114.

     Wind Advisory until 9 PM CST this evening for MOZ076-086-087-100-
     107>112-114.

IN...Flash Flood Watch until 3 PM CST this afternoon for INZ081-082-
     085>088.

     Wind Advisory until 9 PM CST this evening for INZ081-082-085>088.

KY...Flash Flood Watch until 3 PM CST this afternoon for KYZ001>016-
     018>020.

     Wind Advisory until 9 PM CST this evening for KYZ001>022.

&&
Hazardous weather outlook, Jan 11, 3:16 AM CST, 3 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
316 AM CST Sat Jan 11 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
316 AM CST Sat Jan 11 2020

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Widespread heavy rainfall continues with 1 to 2 inches of
additional rainfall expected, locally higher amounts possible. A
Flash Flood Watch remains in effect through 3 pm today. Refer to
the Watch for details.

A small risk of severe weather continues today as a line of storms
progresses across the region. The primary hazard with isolated
severe storms is damaging winds.

Strong and gusty non thunderstorm winds continue today, with
gusts up to 45 to 50 mph possible. A Wind Advisory remains in
effect through early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms late Tuesday night and Wednesday.
A few of the storms on Wednesday could be strong to severe, with
damaging winds the primary hazard.

A mix of wintry precipitation is forecast late Thursday night into
Friday morning. The potential for a light accumulation cannot be
ruled out at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of rain, flooding, wind, and storms are
encouraged.

In the hours before

Special weather statement, Jan 11, 3:18 AM CST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
318 AM CST Sat Jan 11 2020

ILZ076>078-082-083-086-087-089>091-093-094-INZ081-085-086-
KYZ001>016-018-111030-
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-JOHNSON-
POPE-HARDIN-PULASKI-MASSAC-GIBSON-POSEY-VANDERBURGH-FULTON-
HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-
CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-
HENDERSON-
INCLUDING THE CITIES OF FAIRFIELD, ALBION, MOUNT CARMEL,
MCLEANSBORO, CARMI, HARRISBURG, SHAWNEETOWN, VIENNA, GOLCONDA,
ELIZABETHTOWN, MOUND CITY, METROPOLIS, FORT BRANCH, POSEYVILLE,
EVANSVILLE, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH,
MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ,
PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, AND HENDERSON
318 AM CST Sat Jan 11 2020

...SPECIAL WEATHER STATEMENT...

At 318 AM, a line of strong storms extended from Fairfield and
Harrisburg in southern Illinois to near La Center, Kentucky.
Movement of the line was east around 40 mph.

By 430 AM, the line should extend from near Princeton and
Evansville in southwest Indiana to just west of Murray, Kentucky.

Expect very heavy rainfall that may lead to some flood concerns in
time. Gusty winds 35 to 50 mph will be likely with the storms,
which is about the same as the winds ahead of the line. Cloud to
ground lightning will be a hazard as well.

08
Local storm report, Jan 11, 3:38 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
338 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     CAPE GIRARDEAU          37.31N 89.55W
01/11/2020                   CAPE GIRARDEAU     MO   BROADCAST MEDIA

            TREE BLOWN DOWN ON HOUSE IN TOWN.

&&
Local storm report, Jan 11, 4:02 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     3 SE JACKSON            37.35N 89.61W
01/11/2020                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            FOUR BUILDINGS ON BIRK LANE DAMAGED,
            INCLUDING ROOF DAMAGE TO CRADER TIRE.

&&

RJP
Local storm report, Jan 11, 4:10 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
410 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     FLASH FLOOD      1 N DELTA               37.21N 89.74W
01/11/2020                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            SEVERAL ROADS IMPASSABLE AND COVERED WITH
            WATER IN SOUTHERN PART OF CAPE GIRARDEAU
            COUNTY. INCLUDED ARE STATE ROUTE N AND
            COUNTY ROAD 244, HIGHWAY P BETWEEN RANDLES
            AND DELTA, AND STATE ROUTE N AND COUNTY ROAD
            236.

&&

RJP
Special weather statement, Jan 11, 4:27 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CST Sat Jan 11 2020

KYZ001>003-006-008-009-011-012-111230-
FULTON-HICKMAN-CARLISLE-GRAVES-MARSHALL-CALLOWAY-LYON-TRIGG-
INCLUDING THE CITIES OF HICKMAN, CLINTON, BARDWELL, MAYFIELD,
BENTON, MURRAY, EDDYVILLE, AND CADIZ
427 AM CST Sat Jan 11 2020

...SPECIAL WEATHER STATEMENT...

At 425 AM, strong thunderstorms were observed across Fulton,
Hickman and Carlisle counties in west Kentucky. The storms were
moving east around 40 mph.

Through 530 AM, the storms will continue to track east, affecting
areas from Mayfield to Benton and Murray.

Strong wind gusts 35 to 50 mph will be likely in some areas. The
wind gusted to near 50 mph just east of Hickman, Kentucky around
400 AM. Heavy rainfall will significantly reduce visibilities.
Cloud to ground lightning will also be a hazard.

08
Special weather statement, Jan 11, 5:17 AM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
517 AM CST Sat Jan 11 2020

KYZ005>008-111145-
Marshall KY-McCracken KY-Graves KY-Livingston KY-
517 AM CST Sat Jan 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LIVINGSTON...WESTERN
MARSHALL...SOUTHEASTERN MCCRACKEN AND GRAVES COUNTIES UNTIL 545 AM
CST...

At 516 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Lovelaceville to 7 miles
east of Fulton. Movement was northeast at 70 mph.

Winds 40 to 50 mph will be possible with these storms.

Locations impacted include...
Paducah, Mayfield, Reidland, Lone Oak, Ledbetter, Sedalia, Wingo,
Water Valley, Lowes, Fancy Farm, Brewers, Dukedom and Symsonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3695 8881 3711 8860 3708 8857 3706 8850
      3708 8845 3705 8842 3678 8842 3675 8845
      3675 8849 3671 8849 3650 8870 3650 8881
TIME...MOT...LOC 1116Z 214DEG 61KT 3686 8876 3654 8875

08

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:40 AM CSTSevere Thunderstorm WarningPAHBallard35 min
Jan 11, 2:57 AM CSTSevere Thunderstorm WarningPAHBallard, McCracken33 min
Jan 11, 3:48 AM CSTFlash Flood WarningPAHLivingston, McCracken6 hr
Jan 11, 3:58 AM CSTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman4 hr
Jan 11, 4:08 AM CSTFlash Flood WarningPAHCrittenden, Union6 hr
Jan 11, 4:55 AM CSTAreal Flood AdvisoryPAHHenderson, Webster4 hr
Jan 11, 4:59 AM CSTAreal Flood AdvisoryPAHCaldwell, Calloway, Lyon, Marshall, Trigg5 hr
Jan 11, 5:00 AM CSTAreal Flood AdvisoryPAHHenderson, Webster4 hr
Jan 11, 5:08 AM CSTFlash Flood WarningPAHBallard, Carlisle, Fulton, Graves, Hickman6 hr
Jan 11, 5:17 AM CSTSpecial Weather StatementPAHGraves28 min
Jan 11, 5:43 AM CSTSevere Thunderstorm WarningPAHLivingston, Lyon, Marshall20 min
Jan 11, 5:45 AM CSTTornado WarningPAHLivingston, Lyon, Marshall17 min
Jan 11, 5:58 AM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon32 min
Jan 11, 6:08 AM CSTFlash Flood WarningPAHCaldwell, Calloway, Lyon, Marshall, Trigg6 hr
Jan 11, 6:39 AM CSTSevere Thunderstorm WarningPAHCalloway, Trigg36 min
Jan 11, 6:40 AM CSTFlash Flood WarningPAHHenderson, Hopkins, Webster6 hr
Jan 11, 6:42 AM CSTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean, Webster33 min
Jan 11, 6:44 AM CSTTornado WarningPAHHenderson, Webster16 min
Jan 11, 6:54 AM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Todd, Trigg51 min
Jan 11, 6:57 AM CSTAreal Flood AdvisoryPAHChristian, Daviess, McLean, Muhlenberg, Todd6 hr
Jan 11, 7:01 AM CSTTornado WarningPAHTrigg29 min
Jan 11, 7:12 AM CSTTornado WarningPAHCaldwell, Christian, Hopkins33 min
Jan 11, 7:23 AM CSTTornado WarningPAHChristian, Trigg37 min
Jan 11, 7:29 AM CSTFlash Flood WarningPAHChristian, Daviess, McLean, Muhlenberg, Todd5 hr
Jan 11, 7:31 AM CSTSevere Thunderstorm WarningPAHMcLean, Muhlenberg, Todd44 min
Jan 11, 7:40 AM CSTTornado WarningPAHChristian20 min
Jan 11, 9:25 AM CSTAreal Flood WarningPAHLivingston, McCracken9 hr
Jan 11, 10:06 AM CSTRiver Flood WarningPAHUnion5 days
Jan 11, 10:14 AM CSTRiver Flood WarningPAHCrittenden, Union15 days
Jan 11, 10:38 AM CSTAreal Flood WarningPAHBallard, Carlisle, Fulton, Graves, Hickman9 hr
Jan 11, 12:02 PM CSTAreal Flood WarningPAHCaldwell, Calloway, Lyon, Marshall, Trigg6 hr
Jan 11, 12:13 PM CSTAreal Flood WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 2 more6 hr
Jan 11, 2:12 PM CSTRiver Flood WarningPAHMuhlenberg5 days

Nearby

Tornado Warnings in Kentucky, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.